Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Side effects of testoviron depot

what are the side effects for testoviron deport?

Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. The testoviron depot does not cause any major concern if used as prescribed.. The occasional side effects that if might cause include visual disturbances in the form of perceiving light flickers or blurring of vision, abdominal pain due to stimulation of ovaries in females and so on.. In a few persistent use may cause hair loss...

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor